Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 7 ~ Issue 5

Certificates Cover Page
# Article Title
1 Core theorems of double sequences through the generalized de la Vallée-Poussin Mean
Authors: Zakawat U. Siddiqui, Mohammed A. Chamalwa, Ahmadu Kiltho
Full PDF
2 Estimation of accurate shot and goal probabilities in football matches with Geometric Distribution and Negative Binomial (Pascal) Distribution
Authors: Şenol Çelik
Full PDF
3 Approximate Analytical Solutions of Partial Differential Equations with Caputo Fractional Derivative
Authors: Sahib Abdulkadhim Sachit
Full PDF
4 Adomian Decomposition Method for Solving Nonlinear Fractional PDEs
Authors: Hussein Gatea Taher
Full PDF


Published Issues


Twitter News